MAUDE Adverse Event Report: ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number PN40083
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As per an adverse event report received on friday, (b)(6) 2024, a female patient (pt) experiencing allergic reaction, very swelling lips following an injection of 1.2 ml of revanesse versa+ into her lips by an injector, np on (b)(6) 2024.The pt history shows that she had been treated with juvderm with no issues.No information about the patient (previous medical history), injection (injection plan), adverse event (details and timelines) and post care has been provided despite of several requests by prollenium through email [(b)(6)2024, (b)(6)2025].The provided images of the patient lips do not have time stamps information.The batch record, qc test reports, and qc final inspection review check list were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 24h025 was verified and has been confirmed to be released by the company.The information provided by the clinic has been submitted to the prollenium's medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinic opinion based on the very limited information provided in case (b)(4).On (b)(6), 2024 a np provider injected a patient with 1.2cc of revanesse versa+ into their lips.No treatment plan, medical history or history of products used before or after were provided.It appears that the adverse event notification form was populated by a third party, not the treating np.The only history provided stated " she was injected with versa in the lips and apparently had a reaction.They were very swollen".The photos provided appeared to be selfies and did not identify if they were before or after.It was not identified when the photos were taken (in relation to the time of injection).All the photos showed an excessively filled lip with no swelling outside the boundaries of the lip.Two photos showed possible swelling in the central lip with the left and right lateral lips displaying no swelling.There were a few small bruises on the lateral lips implying filler was placed in those areas.My clinical opinion is that there is not enough information provide in this case to make an accurate diagnosis.With the excessive amount of product deposited in the central lip and the knowledge that ha filler is hydrophilic (therefore takes on water), this would completely explain the photos provided.I do not see evidence of an allergic reaction or adverse event based on the information and photos provided." internal ae number: (b)(4).
 
Additional Manufacturer Narrative
The lot number was verified and has been confirmed to be released by prolleinum.The batch record, qc test reports and qc final inspection review checklist were analyzed and it has been determined that the product was released within final release specifications.

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
ROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora,, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key21130414
Report Number3004423487-2024-00030
Device Sequence Number6825127
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberPN40083
Device Lot Number24H205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite